# SDR UALA2009101603247

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 33,370 hours, 12,443 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: D31516109
- Part serial: 1128
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ENTRY DOOR SLIDE PACK FWD ATTACH CLIP BROKEN-OFF.  REPLACED SLIDE.
